# SDR F3LA2018061400357

- Difficulty date: June 14, 2018
- Submitted: June 14, 2018
- Operation: Air carrier
- Aircraft: N331FR
- Make and model: Airbus A320-251N
- Aircraft serial: 8239
- Aircraft time: 50 hours, 20 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: B-Nut
- Condition: Loose
- Location: Hydraulic Sys
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: B

## Discrepancy

LOST HYDRAULIC SYSTEM GREEN QUANTITY JUST PRIOR TO REACHING CRUISE ALTITUDE AIR TURN BACK. FOUND LEFT ENGINE CASE DRAIN FILTER ASSEMBLY TOP LINE B-NUT LOOSE. TIGHTENED PER AMM 29-11-43-400-804-A. RAN CHECK OF GREEN HYDRAULIC SYSTEM IAW AMM 29-00-00-280-006-A01. OPERATIONAL CHECK NORMAL. RAN LEFT ENGINE. ALL PRESSURES NORMAL. NO LEAKS NOTED. SERVICED GREEN HYDRAULIC SYSTEM IAW AMM 12-12-29-611-001-A.
